# SDR V0XR413Y050411003

- Difficulty date: May 4, 2011
- Submitted: May 4, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 34,779 hours, 31,684 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85310984103
- Condition: Corroded
- Location: Zone 100
- Part time: 34,779 hours, 31,684 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE STA 182.00, FLIGHT COMPARTMENT UNDER FLOOR, RT SIDE, S31R CORRODED, REPLACED STR 31R FROM STA 123-201 IAW RD8-53-1243.
